Open Access
August 2013 Copulas related to Manneville–Pomeau processes
Sílvia R. C. Lopes, Guilherme Pumi
Braz. J. Probab. Stat. 27(3): 322-356 (August 2013). DOI: 10.1214/12-BJPS184


In this work, we derive the copulas related to Manneville–Pomeau processes. We examine both bidimensional and multidimensional cases and derive some properties for the related copulas. Computational issues, approximations and random variate generation problems are addressed and simple numerical experiments to test the approximations developed are also performed. In particular, we propose an approximation to the derived copulas which we show to converge uniformly to the true one. To illustrate the usefulness of the theory, we derive a fast procedure to estimate the underlying parameter in Manneville–Pomeau processes.


Download Citation

Sílvia R. C. Lopes. Guilherme Pumi. "Copulas related to Manneville–Pomeau processes." Braz. J. Probab. Stat. 27 (3) 322 - 356, August 2013.


Published: August 2013
First available in Project Euclid: 28 May 2013

zbMATH: 1298.62082
MathSciNet: MR3064727
Digital Object Identifier: 10.1214/12-BJPS184

Keywords: copulas , Invariant measures , Manneville–Pomeau processes

Rights: Copyright © 2013 Brazilian Statistical Association

Vol.27 • No. 3 • August 2013
Back to Top